# SDR AALA202011039007

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 1,458 hours, 454 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Strainer
- Condition: Contaminated
- Location: Nr 2 Eng Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FUEL STRAINER CLOG INDICATION ON CLIMB OUT AROUND 13000 FT CLEARED AFTER APPROXIMATELY 3 MIN.  REPLACED NR 2 ENGINE FUEL STRAINER DUE TO METAL AND OTHER CONTAMINATES FOUND DURING THE INSPECTION OF THE STRAINER.  ACCOMPLISHED A SATISFACTORY LEAK CHECK, PER AMM 73-11-15.
